PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Normal regular Hermitian lattices over imaginary quadratic fields

Volume 179 / 2017

Poo-Sung Park Acta Arithmetica 179 (2017), 37-53 MSC: Primary 11E39; Secondary 11E08. DOI: 10.4064/aa8582-10-2016 Published online: 28 April 2017


A positive definite Hermitian lattice over an imaginary quadratic field is called regular if it represents every number represented by its genus. It is called universal if it represents all positive integers. We show that every primitive normal regular integral lattice over a fixed imaginary quadratic field is actually universal if and only if the field discriminant is not 4, 8, 11, 23 and is prime to $3\cdot 5\cdot 7$.


  • Poo-Sung ParkDepartment of Mathematics Education
    Kyungnam University
    Changwon-si, 631-701 Republic of Korea

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image